MAUDE Adverse Event Report: COVIDIEN SCD 700 COMPRESSION SYSTEM-US; SLEEVE, LIMB, COMPRESSIBLE

COVIDIEN SCD 700 COMPRESSION SYSTEM-US; SLEEVE, LIMB, COMPRESSIBLE
Model Number 29525-
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4): burnt.The returned pump s/n: (b)(4) was evaluated.The pump was received in a used condition.The pump was functionally tested and the customer reported issue was not confirmed.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.
 
Event or Problem Description
The customer reported that the power cord burned.

Brand Name
SCD 700 COMPRESSION SYSTEM-US
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key12072920
Report Number1282497-2021-10446
Device Sequence Number14305720
Product Code JOW
UDI-Device Identifier10884521129566
UDI-Public10884521129566
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number29525-
Device Catalogue Number29525-
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2020
Initial Report FDA Received Date06/26/2021
Patient Sequence Number1